# SDR DLL14972233

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527031357
- Condition: Cracked
- Location: Ws 503/555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING IWS503 RIB UPPER CAP AND IWS555 RIB UPPER CAP WERE FOUND CRACKED NEAR WING STRINGERS 18, 21 AND 24.  REPAIRED PER ERA330921-14.
